# SDR MASA2012022034454

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,860 hours, 16,716 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CHAFED ON BOTTOM INBOARD LEADING EDGE SKIN APPROXIMATELY 6FT LONG X 0.200' WIDE X 0.002" DEEP AND BOTTOM OUTBOARD LEADING EDGE SKIN APPROXIMATELY 5" LONG X 0.500" WIDE X .004" DEEP.  COMPLIED WITH PERMANENT REPAIR FOR CHAFE DAMAGE TO LEFT AILERON LEADING EDGE LOWER SKIN IAW REO 690-57-61-031
